# SDR AALA20160418006

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 54,601 hours, 13,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: R25075
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 AFT DOOR EMER POWER RESERVOIR BOTTLE DISCHARGED.  R & R EMER POWER ASSIST RESERVOIR ON R4 DOOR IAW AMM 52-11-30.  THE ACFT WAS GNDED.
